|changing arv meds regimen
Jun 5, 2011
hi doc,i started with lamivudine,tenofovir and effav after having diagnosed last dec,2008 and my health condition is improving until i got sick again with TB that causes a drop of cd4 from 114 to 240 to 710 to 146 within 6 months interval.my dr. change my effav to lopinavir with antiTB therapy.in just a month my viral load is undetected and cd4 rose to 440.but my dr changed again my arv meds from lopinavir to effav after complaining to her the side eefects of lopinavir which will start this month. is it alright to go back to affav?what i expect from going back to this set of regimen?
|Response from Dr. Holodniy|
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Black Spots After Swallowing Cum Worried I Have HIV
- Bloody Nose After Anal Sex With Condom Does It Mean I Have HIV
- Coated Tongue After Sex With Hooker Condom Broke Worried I Have HIV
- Hairy Tongue After Giving Oral Sex What Are The Chances Of HIV
- Itchy Skin After Oral Sex Hooker Does It Mean I Have HIV
- Itchy Skin After Touching Used Condom Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.